# SDR CALA9701768

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18513
- Make and model: Doug DC-9-32
- Aircraft serial: 48112
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Standoff
- Condition: Corroded
- Location: Bs 220-229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STANDOFF CORRODED AT STA 220-229 LT, TWENTY INCHES FROM CENTER.  THE STANDOFF WAS REMOVED AND A NEW STANDOFF WAS FABRICATED AND INSTALLED IAW SRM 51-10-3.
